# SDR ASAA2022033037855

- Difficulty date: March 30, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 20,884 hours, 6,592 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE DETECTION LOOP A IS INOPERATIVE. ("A" LOOP DOESN'T TEST AND FAULT LIGHT ILLUMINATED). GROUNDED - YES. REF TSR711760, 2 DECTECTOR HARNESS & FAN LOOP ASSY REPLACED & OPS TEST NORMAL
